# SDR CALA2014042590901

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 76,629 hours, 22,361 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR UPPER FUSELAGE STATION 700, BETWEEN STRINGER 3L & 4L HAS A DEEP BLENDED OUT AREA.  CUT OUT DAMAGED SKIN, HFEC CUT SKIN & SURROUNDING HOLES.  INSTALLED REPAIR DOUBLERS & FILLER.
